Helmholtz Gemeinschaft

Search
Browse
Statistics
Feeds

Solvent dependence of dimensions of unfolded protein chains

Item Type:Article
Title:Solvent dependence of dimensions of unfolded protein chains
Creators Name:Damaschun, G. and Damaschun, H. and Gast, K. and Zirwer, D. and Bychkova, V.E.
Source:International Journal of Biological Macromolecules
ISSN:0141-8130
Publisher:Elsevier (The Netherlands)
Volume:13
Page Range:217-221
Date:1 January 1991
PubMed:View item in PubMed

Repository Staff Only: item control page

Open Access
MDC Library